# SDR CALA2017100203397

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 15,899 hours, 1,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pawl
- Condition: Dirty
- Location: L4 Door Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE WOULD NOT ARM. FOUND THE GIRT BAR AFT PAWL DIRTY. CLEANED IAW FIM DMC-B787-A-52-11-18-01B-258A-A, PAWL FITTING WORKING. DOOR SLIDE ARMED NORMALLY.
